# SDR A6WA201542335

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 27,038 hours, 26,084 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING RETRACTION.  NLG DID NOT RETRACT, WOW INPUT CAUTION & WOW OUTPUT FAIL STATUS MSG.  WARNING POSTED APPROX 6 SECONDS AFTER HANDLE MOVEMENT.  NOSE DOOR OPEN & STEERING INOPERATIVE MSGS POSTED.  NLG REMAINED AS GREEN DOWN & LOCKED.  NLG SEEMED EXCESSIVELY BOUNCY ON TAXI TO RUNWAY.
